# SDR SWIA201229428

- Difficulty date: January 26, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 24,191 hours, 20,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD FORWARD EMERGENCY LIGHT IS OUT.  (FLT 5246)  RELAMPED EMERGENCY LIGHT.
